|
|
Publications in Math-Net.Ru
-
Survival strategies in an evolutionary finance model with endogenous asset payoffs
Ann. Oper. Res., 2023, 1–21
-
Von Neumann–Gale model, market frictions and capital growth
Stochastics, 93:2 (2021), 279–310
-
Von Neumann–Gale dynamics and capital growth in financial markets with frictions
Math. Financ. Econ., 14:2 (2020), 283–305
-
Controlled random fields, von Neumann–Gale dynamics and multimarket hedging with risk
Stochastics, 85:4 (2013), 652–666
-
A Markov Evolving Random Field and Spliting Random Elements
Teor. Veroyatnost. i Primenen., 37:1 (1992), 46–48
-
Measurable images of compact spaces and selectors of analytic sets
Dokl. Akad. Nauk SSSR, 299:3 (1988), 538–541
-
Stochastic extremal problems and the strong Markov property of random fields
Uspekhi Mat. Nauk, 43:2(260) (1988), 3–41
-
Controlled Random Fields on Orgraph
Teor. Veroyatnost. i Primenen., 33:3 (1988), 465–479
-
Measurable selection theorems and probabilistic control models in general topological spaces
Mat. Sb. (N.S.), 131(173):1(9) (1986), 27–39
-
Regular conditional expectations of random variables depending on parameters
Teor. Veroyatnost. i Primenen., 31:3 (1986), 586–589
-
Measurable selection theorems and stochastic control models
Dokl. Akad. Nauk SSSR, 283:5 (1985), 1065–1068
-
The principle of optimality and the equilibrium theorem for
controllable random fields on a digraph
Dokl. Akad. Nauk SSSR, 274:4 (1984), 782–786
-
A probabilistic version of the turnpike theorem for homogeneous convex control models
Mat. Zametki, 33:1 (1983), 147–156
-
Extremal problems and the strict Markov property of stochastic fields
Uspekhi Mat. Nauk, 37:5(227) (1982), 183–184
-
Equilibrium paths in the stochastic models of economical dynamics
Teor. Veroyatnost. i Primenen., 27:1 (1982), 120–128
-
Homogeneous convex models in the theory of controlled random processes
Dokl. Akad. Nauk SSSR, 253:3 (1980), 524–527
-
A probabilistic modification of the von Neumann–Gale model
Uspekhi Mat. Nauk, 35:4(214) (1980), 185–186
-
Measurable selection and the continuum axiom
Dokl. Akad. Nauk SSSR, 238:1 (1978), 11–14
-
«Splitting times» for random fields
Teor. Veroyatnost. i Primenen., 23:2 (1978), 433–438
-
«Optional times» for random fields
Teor. Veroyatnost. i Primenen., 22:3 (1977), 575–581
-
The space $2^X$ and Markov fields
Dokl. Akad. Nauk SSSR, 230:1 (1976), 22–25
-
Turnpike theorems in probabilistic models of economic dynamics
Mat. Zametki, 19:2 (1976), 279–290
-
Regular conditional expectations of correspondences
Teor. Veroyatnost. i Primenen., 21:2 (1976), 334–347
-
Models of economic dynamics taking account of indeterminacy in the operation of an industrial process
Dokl. Akad. Nauk SSSR, 223:3 (1975), 537–540
-
Positive matrix-valued cocycles over dynamical systems
Uspekhi Mat. Nauk, 29:5(179) (1974), 219–220
-
Optimal economic planning taking account of stationary random factors
Dokl. Akad. Nauk SSSR, 206:5 (1972), 1040–1042
-
On Differential Equations with Random Coefficients
Teor. Veroyatnost. i Primenen., 17:1 (1972), 188–194
-
Markov chains on a matrix group
Mat. Zametki, 10:2 (1971), 181–186
-
Iterations of homogeneous polynomial transformations with positive coefficients
Mat. Zametki, 6:4 (1969), 411–416
-
On rotations and compressions of a tetrahedron
Uspekhi Mat. Nauk, 24:1(145) (1969), 193–194
© , 2025